# SDR VGQY2010082300118

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 TANK INTERIOR MID SPAR UPPER / WEB CRACK.  WEB CUTOUT,  REPAIR PARTS FABRICATED USING 7075-T6 0.100" AND 2023-T3 0.125" AND INSTALLED AS PER SRM 57-10-06 REV 117, FIGURE 5.
